My 6 month old dog has had a bad cough for about a week now. she has been on Clavamox antibiotics for 5 days now. Yesterday she had a loss of apetite and didnt eat. but this morning she had a bowl of food but is not eating again. She has thrown up 3 times today and has diharea. She is always sleeping and coughing really bad to the point where it seems like she is gagging at the end of her cough. what should I do now?
Your veterinarian may have to add a steroid and prescription cough medicine to her treatment regimen. She may also require chest X-Rays to help with diagnosis.
The diarrhea may be due to the antibiotic. Try giving her a probiotic along with her antibiotic. If there is no improvement, her kennel cough may be complicated by something else such as:pneumonia or canine influenza.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.